Publication
Title
Bounds for the mean system size in M/G/1/K-queues
Author
Language
English
Source (journal)
Journal of computational and applied mathematics. - Antwerp
Publication
Antwerp : 1995
ISSN
0377-0427
Volume/pages
64(1995), p. 149-161
ISI
A1995TL75400012
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.10.2017
To cite this reference